×

Invariant surfaces under hyperbolic translations in hyperbolic space. (English) Zbl 1442.53042

Summary: We consider hyperbolic rotation \((G_0)\), hyperbolic translation \((G_1)\), and horocyclic rotation \((G_2)\) groups in \(\mathbb{H}^3\), which is called Minkowski model of hyperbolic space. Then, we investigate extrinsic differential geometry of invariant surfaces under subgroups of \(G_0\) in \(\mathbb{H}^3\). Also, we give explicit parametrization of these invariant surfaces with respect to constant hyperbolic curvature of profile curves. Finally, we obtain some corollaries for flat and minimal invariant surfaces which are associated with de Sitter and hyperbolic shape operator in \(\mathbb{H}^3\).

MSC:

53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
51M10 Hyperbolic and elliptic geometries (general) and generalizations
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cannon, J. W.; Floyd, W. J.; Kenyon, R.; Parry, R. W., Hyperbolic geometry, MSRI Publications, 31, 69-72 (1997) · Zbl 0899.51012
[2] Ratcliffe, J. G., Foundations of Hyperbolic Manifolds, 149 (2006), New York, NY, USA: Springer, New York, NY, USA · Zbl 1106.51009
[3] do Carmo, M.; Dajczer, M., Rotation hypersurfaces in spaces of constant curvature, Transactions of the American Mathematical Society, 277, 2, 685-709 (1983) · Zbl 0518.53059
[4] Mori, H., Stable complete constant mean curvature surfaces in R3 and H3, Transactions of the American Mathematical Society, 278, 2, 671-687 (1983) · Zbl 0518.53011
[5] Liu, H.; Liu, G., Hyperbolic rotation surfaces of constant mean curvature in 3-de Sitter space, Bulletin of the Belgian Mathematical Society. Simon Stevin, 7, 3, 455-466 (2000) · Zbl 0973.53047
[6] Dursun, U., Rotation hypersurfaces in Lorentz-Minkowski space with constant mean curvature, Taiwanese Journal of Mathematics, 14, 2, 685-705 (2010) · Zbl 1206.53066
[7] Izumiya, S.; Pei, D.; Sano, T., Singularities of hyperbolic Gauss maps, Proceedings of the London Mathematical Society, 86, 2, 485-512 (2003) · Zbl 1041.58017
[8] Izumiya, S.; Saji, K.; Takahashi, M., Horospherical flat surfaces in hyperbolic 3-space, Journal of the Mathematical Society of Japan, 62, 3, 789-849 (2010) · Zbl 1205.53065
[9] Reynolds, W. F., Hyperbolic geometry on a hyperboloid, The American Mathematical Monthly, 100, 5, 442-455 (1993) · Zbl 0789.51020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.